January 23, 2002
Lloyd thanks for the information that you sent.
of a couple of weeks ago Harry became so ill taking that new
Peg Intron medication, with a severe rash at the injection
site, and just always sick that the Dr. FINALLY took him off
It was but a month later and Harry developed Type 2 Diabetes.
After his Hep Dr. called the company it was found that several
of the people taking Pegitron and the other medicine had also
developed Diabetes. However, it can not be proven that it
came from this drug, it just seems that, that is the likely
because Harry agreed to take the medicine, and there is a
history of diabetes in his family, it is most unfortunate
for us, because if I could I would slap someone with a law
suit. Even though it is not listed as a side effect.
we are back on the Herbal Meds.. And I have my ol' Harry back
Return to Message Area
images ©2001 Lloyd Wright
maintained by FluxRostrum